# SDR DLL14010298

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 73,834 hours, 18,376 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Harness
- Condition: Chafed
- Location: Mid Cargo Bay
- Component: Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING LOADING OF C2 BIN, SPARKS WERE SEEN COMING FROM UNDER LEFT SIDE BALLMAT IN DOORWAY OF BIN, WHEN CIRCUIT BREAKER   TRIPPED, SPARKING STOPPED.  DISCONNECTED ELECTRICAL POWER CONNECTIONS TO LOADING PANEL CONTAINING CIRCUIT BREAKERS    RENDERING LOADING SYSTEM INOP AND DISPATCHED A/C PER MEL 25-52-00.
